# SDR HEEA955731

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Chattering
- Location: Afcs
- Part time: 3,313 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS ACTUATOR CHATTERING.
